English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The spectral measure of the Markov operator related to 3-generated 2-group of intermediate growth and its Jacobi parameters

MPS-Authors
/persons/resource/persons235357

Grigorchuk,  Rostislav I.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235626

Krylyuk,  Yaroslav S.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Grigorchuk, R. I., & Krylyuk, Y. S. (2012). The spectral measure of the Markov operator related to 3-generated 2-group of intermediate growth and its Jacobi parameters. Algebra and Discrete Mathematics, 13(2), 237-272. Retrieved from http://adm.lnpu.edu.ua/.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1EC7-B
Abstract
There is no abstract available